MathSciNet Relay Station
MathSciNet bibliographic data
MR1325800 35K57 (35B40 35K65 35Q80)
Sánchez-Garduño, Faustino; Maini, Philip K. Travelling wave phenomena in some degenerate reaction-diffusion equations. J. Differential Equations 117 (1995), no. 2, 281–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement